Jump to content
CrazyBoards.org

Recommended Posts

What do you do when you have no one? Its a miserable existence, hell cant be this bad. When there is no one you trust or feel you can cry and let it out. I have no one to be real with and its caused me to be a cold bitch. I dont care much about anyone or anything anymore, dont remember when I ever did. I dont know what its like to be able to be weak in front of anyone because its always backfired and I was left ashamed for my failures. Nothing I do is working and I feel like it never will. I'm tired of meds, tired of regurgitating my life to a new counselor or Dr only to be left empty again and another statistic. Tired of job after job, problem after problem with no joy in between.I never smile anymore, it takes too much effort, my baggage weighs me down so much, smiling feels like I am trying to lift 50lbs with my lips alone. Its harder to pretend  with people anymore so I just isolate and ignore so i dont have to tap dance for failure and inevitable doom.

I have been feeling weird all week, especially today, I feel like a stranger has invaded my body. I am feeling panicked about life and scared. I feel insecure and ashamed like I dont know whoo I am. I dont have a sense of self anymore, and I dont know if its the medicine or not. I have been running the same thoughts in my head all night, sadness of being alone and disappointing career, thoughts of not having a place to stay or ever having any friends, and of course death.  If i continue taking this will my weird self that I dont know continue to be here? Or should I stop this medicine so I can feel ok again. I want to detox off of medicine except for adderall and just take up exercise, but I am not motivated enough to trust myself to excercise regularly. Having my period really screwed up my happy feelings about life, now I am confused, dazed, paralyzed with fear.

Link to comment
Share on other sites

I'm sorry you're feeling so bad. What meds are you on?

You mentioned that you felt happy before your period. How long ago was that?

I know what it's like to feel like you have no one. I know I have even come here and felt like there was no one out there. And it's no fun to feel like you have to put on a show for everyone. I have CERTAINLY felt like that. Do you really think you would feel okay if you stopped taking your meds? Do you think that the meds are causing you to feel weird?

All I am doing is asking a bunch of questions-sorry.

I wish we could all feel better. I am tired of the meds, tired of not knowing what I feel, tired of all the "have to's",

tired of hating myself.

Don't feel ashamed, though. You shouldn't be ashamed. We are who we are and we can't change that. It's good that you come here to vent. You will eventually find someone who gets it. It might not help much but at least you know that someone hears you and has been there themselves.

I won't go so far as to sleep on the couch, though. The cushions fall off.

Hang in there,

Sam

Link to comment
Share on other sites

Honey, why does you DX say nothings wrong now?  What happened?  Were you brushed off by a pdoc?  I was so happy to see you in a perkier mood lately and now your back in the dumps. 

Are you not dx'd with depression?  I know you also have mentioned the anxiety disorder in the past.  "Act normal" is a joke when you are MI. 

When do you see the doctor again.  Are you on WB right now?  Anything else for the anxiety?  Do you think WB is good for anxiety? 

We need to get thy buns back to pdoc and find a better cocktail for you, or and adjustment or something.

The happy you was a nice little peak into what you can be.  Lets get her back!!

Love,

Dee

Link to comment
Share on other sites

I'm sorry you're feeling so bad. What meds are you on?

You mentioned that you felt happy before your period. How long ago was that?

I started taking Wellbutrin at 300mgs and it makes me feel so scared and panicked inside but everyone claims it should help me feel less depressed pretty soon. But I've been feeling suicidal and like I want to crawl into a ball. I am not motivated to clean up and organize like I have been doing. It was around the first of the month that i was feeling confident and organized, my memory was coming back since I stopped the paxil. I was feeling relieved about getting the break from work.

Do you really think you would feel okay if you stopped taking your meds? Do you think that the meds are causing you to feel weird?

i think I would feel empowered if I got rid of some of these bottles, I feel trapped and like all the meds bottles are saying LOOK you really have a problem.

Link to comment
Share on other sites

Well in my case I didn't know I was bipolar, but it was so stimulating at first (which I wouldn't think is great for anxiety) and then it developed into a frightening psychotic mania in my case, but you don't have to worry about that.

Link to comment
Share on other sites

Hey Sensation,

You sound a little better today so that's good.

I think for sure you need to tell the doc tomorrow that you need to get rid of the WB if it is making you feel so crappy. That's just not a good thing. Even if it helped everyone in the whole world feel better, if it doesn't make you feel better than you shouldn't be on it. In my experience, WB won't hype you up and THEN start being good for your depression. You just need to be firm.

I hope things get better for you.

I hope they get better for all of us.

Sam

Link to comment
Share on other sites

I can definately relate to what you're feeling. It sucks, my self-esteem is so low that I have no sense of self and feel detatched all the time. I am bitter as hell and very cynical.

I just started WB XL yesterday and so far it's makes me wired like I'm on speed. Hopefully I'll get used to it. I need it in my cocktail just to stay awake!

Link to comment
Share on other sites

My DX is avoidant personality, ADD, and recurrent depression.

Well these past few days I have been taking ambien to get high [...] And yesterday I took my first 300mgs of WellbutrinXL

Whoa.  Hold the phone... Are you telling us that your psychiatrist has prescribed these medications for you and that you are taking them as prescribed?  "Getting high" is not the purpose of any of these crazy meds.  They are intended to stabilize your mind and moods so that you can function normally.  Likewise, I am somewhat surprised to read that you are taking 300mg Wellbutrin on top of a regime of Adderall.  Some people receive an effect from Wellbutrin very similar to that of an amphetamine, so doubling it up with an actual amphetamine (Adderall) does not sound wise or prudent.  I would also urge caution with Wellbutrin because for some people, myself included, Wellbutrin can cause extreme anxiety, and if you have any history of seizure whatsoever, don't take another milligram until you've discussed it with your doctor.

If, on the other hand, you are somehow obtaining these meds and/or combining these meds without/contrary to your pdoc's prescription, it's time to come clean with him about it.  He can't help you if he doesn't have all the information.  Remember - the meds are only safe and effective if used as directed.

Be careful...

Cerberus

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...